# SDR CA131212004

- Difficulty date: November 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 525C
- Aircraft time: 169 hours
- System (JASC): 5755 · Spoilers
- Part: Pcb
- Part number: 87189884
- Condition: Overheated
- Location: Spoiler Sys
- Part time: 240 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) SPEED BRAKES FAIL ANNUNCIATED ON CAS AT FL 450.  NO ADVERSE FLIGHT CONTROL EXPERIENCED AND CONTINUED FLIGHT TO UNEVENTFUL AND SAFE LANDING CARRIED OUT. TROUBLESHOOTING CONFIRMED PHYSICAL AND VISUAL OVERHEAT DAMAGE TO PCB NC106. REPLACEMENT OF THE PCB RECTIFIED THE DISCREPANCY.
